Journal article icon

Journal article

Kink-boundary collisions in a two-dimensional scalar field theory

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.69.065016

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physical Review D More from this journal
Volume:
69
Issue:
6
Publication date:
2004-03-01
DOI:
EISSN:
1550-2368
ISSN:
0556-2821
Pubs id:
pubs:215479
UUID:
uuid:22b6c291-cf7e-46ea-ac7b-a41c170ca2ad
Local pid:
pubs:215479
Source identifiers:
215479
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP